# SDR ABXA070255

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 62,683 hours, 29,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY / DEPRESS TEST LIGHTS SWITCH INOPERATIVE (WOULD NOT TEST).  WIRED SYSTEM TO WDM 33-24-11, SYSTEM TESTS NORMAL.
